Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 10, NWS Jackson, MS

April 10, 20134 parishes in Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Apr 10, 2013, 4:43 AM CDT for 4 parishes in Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Apr 10, 2013, 10:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 4:43 AM CDT (09:43 UTC)
In effect from
Apr 10, 2013, 10:00 AM CDT
Expired
Apr 10, 2013, 3:57 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2298 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2298 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WWUS74 KJAN 100943
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
443 AM CDT WED APR 10 2013

...WINDY CONDITIONS EXPECTED OVER THE DELTA TODAY AND THIS EVENING...

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-101745-
/O.NEW.KJAN.WI.Y.0010.130410T1500Z-130411T0300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA
443 AM CDT WED APR 10 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

* TIMING: FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING.

* WINDS: SOUTH WINDS OF 20 TO 30 MPH WITH POSSIBLE GUSTS OF 30 TO 40
  MPH. WIND SPEEDS WILL DECREASE BEHIND A COLD FRONT DURING THE
  EVENING.

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS MAY BE
  BLOWN AROUND OR TOPPLED. HAZARDOUS DRIVING CONDITIONS CAN BE
  EXPECTED FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH
  ORIENTED ROADS. SMALL TREES...LARGE LOOSE BRANCHES OR WEAK AND
  ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

22
2 follow-up statements
496 
WWUS74 KJAN 101645
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT WED APR 10 2013

...WINDY CONDITIONS EXPECTED OVER THE DELTA TODAY AND THIS
EVENING...

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-110045-
/O.CON.KJAN.WI.Y.0010.000000T0000Z-130411T0300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA
1145 AM CDT WED APR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* TIMING: THIS AFTERNOON AND EVENING UNTIL 10 PM CDT.

* WINDS: SOUTH WINDS OF 20 TO 30 MPH WITH POSSIBLE GUSTS UP TO 40 MPH.
  WIND SPEEDS WILL DECREASE BEHIND A COLD FRONT DURING THE EVENING.

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS MAY BE 
  BLOWN AROUND OR TOPPLED. HAZARDOUS DRIVING CONDITIONS CAN BE 
  EXPECTED FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH 
  ORIENTED ROADS. SMALL TREES...LARGE LOOSE BRANCHES OR WEAK AND 
  ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS WILL BE STRONG ENOUGH TO MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
498 
WWUS74 KJAN 102057
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT WED APR 10 2013

...WIND ADVISORY CANCELLED FOR THE ARKLAMISS DELTA...

WINDS HAVE GUSTED TO 30 MPH AT TIMES THIS AFTN BUT HAVE FALLEN SHORT
OF THE WIND ADVISORY CRITERIA AND HAVE GONE AHEAD AND CANCELLED THE
WIND ADVISORY. 

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-102200-
/O.CAN.KJAN.WI.Y.0010.000000T0000Z-130411T0300Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...
BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA
357 PM CDT WED APR 10 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND
ADVISORY. 

$$

NWS JACKSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 10, 4:20 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 10, 4:20 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
420 AM CDT WED APR 10 2013

...SEVERE WEATHER AND HEAVY RAIN EXPECTED THIS EVENING INTO
THURSDAY...
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...IT CONTINUES TO LOOK
LIKE THE POTENTIAL FOR SEVERE WEATHER TONIGHT WITH ALL OF THE MODELS
CONTINUING INDICATE A LINE OF SEVERE STORMS AND HEAVY RAINFALL
POTENTIAL BEGINNING THIS EVENING IN THE DELTA AND CONTINUING ACROSS
THE REMAINDER OF THE AREA TONIGHT INTO THURSDAY. STRONG CAPPING OVER
MOST OF THE AREA TODAY SHOULD INHIBIT CONVECTIVE DEVELOPMENT FOR THE
MOST PART...BUT ISOLATED SHOWERS WILL BE POSSIBLE THROUGH THE DAY.
BY THIS AFTERNOON THE SURFACE PRESSURE GRADIENT WILL INCREASE OVER
THE AREA AS A DEEPENING SURFACE LOW OVER MISSOURI AND ASSOCIATED
COLD FRONT CONTINUE TO PUSH EAST TOWARDS THE ARKLAMISS. EXPECT
SUSTAINED WINDS OF 20-25 MPH WITH GUSTS TO 35MPH OVER THE ARKLAMISS
DELTA AREAS FOR LATER THIS MORNING THROUGH THE EVENING HOURS...SO
WILL ISSUE A WIND ADVISORY FOR THESE AREAS.

MOST OF THE HI-RES MODELS INDICATE THAT A LINE OF THUNDERSTORMS WILL
APPROACH THE WESTERN PORTIONS OF THE AREA BY EARLY THIS EVENING AND
WILL CONTINUE TO CHARGE ACROSS THE AREA OVERNIGHT AND EXIT EAST OF
THE AREA BY THURSDAY AFTERNOON. WITH PWATS UP NEAR 1.7-1.9 INCHES
AND GOOD MOISTURE TRANSPORT COMBINED WITH THE RELATIVELY SLOW
MOVEMENT OF THE LINE...HEAVY RAINFALL WILL BE AN ISSUE WITH THE
POTENTIAL FOR 2-4 INCHES AND LOCALLY HIGHER AMOUNTS FOR AREAS
GENERALLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE. WILL ISSUE A
FLASH FLOOD WATCH FOR THIS EVENING THROUGH THURSDAY FOR THESE
AREAS.

AS FAR AS SEVERE GOES INSTABILITY LOOKS PLENTIFUL WITH -7.0 TO -7.5
C/KM LAPSE RATES IN PLACE ALONG WITH ML CAPES OF 800-1200 J/KG
THIS EVENING IN THE WEST...WANING A BIT THE FURTHER EAST THE
SQUALL LINE GETS RANGING FROM 200-600 J/KG BY THURSDAY MORNING. H850
WINDS WILL BE 45-50KTS AND STRONG WIND SHEAR WILL BE PRESENT WITH
0-1 KM SRH VALUES OF 250-350 M2/S2 AND 300-450 M2/S2 OF 0-3 SRH IN
THE DELTA WEDNESDAY EVENING. THE SHEAR REMAINS STRONG THROUGH
MIDNIGHT WEST OF I-55...BUT WEAKENS AS THE LINE PROGRESS EAST
OVERNIGHT. CONTINUES TO LOOK LIKE THIS WILL BE A QLCS EVENT WITH
PREFRONTAL CELLS HAVING A DIFFICULT TIME DEVELOPING DUE TO STRONG
CAPPING AHEAD OF THE BOUNDARY...ALTHOUGH CANT BE RULED OUT IN THE
WESTERN PORTIONS OF THE AREA WEDNESDAY EVENING BEFORE THE QLCS
BECOMES DOMINATE. EXPECT THE SQUALL LINE TO TRANSITION MORE TO A
HEAVY RAINFALL EVENT EARLY THURSDAY AS INSTABILITY/SHEAR BEGINS TO
WEAKEN IN THE EAST. THE LINE WILL FINALLY EXIT EAST OF THE AREA BY
EARLY THURSDAY AFTERNOON. WILL CONTINUE TO MENTION ALL MODES OF
SEVERE POSSIBLE IN THE HWO AND GRAPHICASTS...BUT EXPECT THE PRIMARY
RISKS TO BE STRONG WINDS...LARGE HAIL AND HEAVY RAIN...BUT TORNADOES
WILL BE POSSIBLE ESPECIALLY IN THE DELTA THIS EVENING.

THE SKIES WILL QUICKLY CLEAR BEHIND THE COLD FRONT THURSDAY EVENING
INTO THE OVERNIGHT HOURS AS HIGH PRESSURE RIDGING BUILDS IN.
TEMPERATURES WILL BE MUCH COOLER THURSDAY NIGHT...FALLING INTO THE
MID TO UPPER 40S ACROSS THE AREA. RAISED TEMPS SLIGHTLY ABOVE
GUIDANCE HIGHS TODAY...BUT STUCK PRETTY CLOSE FOR THE REMAINDER OF
THE PERIOD. AS FAR AS POPS GOES...RAISED ABOVE IN THE WEST TONIGHT
AND IN THE EAST ON THURSDAY. /15/

.LONG TERM...FRIDAY THROUGH WEDNESDAY...DRY FRIDAY WITH TEMPERATURES
TOPPING OUT JUST BELOW NORMAL IN THE LOWER 70S. NORMAL HIGHS RUN IN
THE MID 70S. THE 00Z MAV GUIDANCE AND GFS ENSEMBLE MEANS CAME IN
SEVERAL DEGREES WARMER THAN LAST NIGHT'S RUN AND LOOK REASONABLE. THE
CLOSED UPPER LOW WILL BE OVER THE GREAT LAKES REGION WITH NEAR ZONAL
FLOW ALOFT OVER OUR REGION. AT THE SURFACE...HIGH PRESSURE WILL BE
RIDGING SOUTHEAST FROM THE PLAINS ACROSS OUR CWA. NEAR FULL
INSOLATION...WITH ONLY A LIGHT NORTH WIND WITH LOW RELATIVE HUMIDITY
SHOULD ALLOW TEMPERATURES TO WARM RAPIDLY FRIDAY MORNING. OUR FLOW
ALOFT WILL BACK TO THE SOUTHWEST FRIDAY NIGHT INTO SATURDAY AHEAD OF
A TROUGH OVER THE DESERT SOUTHWEST. THE GFS AND ECMWF DIFFER WITH
THIS FEATURE AS THE GFS HAS A CLOSED LOW OVER THE BAJA REGION BY
SATURDAY MORNING WHILE THE ECMWF HAS AN OPEN TROUGH. THE ECMWF IS
FASTER IN SWINGING THE TROUGH EAST TO THE SOUTHERN PLAINS BY SUNDAY
MORNING WHILE THE GFS HOLDS THE CLOSED LOW BACK OVER OLD MEXICO. AS
THE SURFACE RIDGE SHIFTS EAST OF OUR AREA SATURDAY NIGHT RETURN FLOW
WILL BEGIN INCREASING MOISTURE TO THE REGION SUNDAY. THIS SHOULD
LEAD TO RAIN DEVELOPING OVER THE SOUTHERN ZONES SUNDAY AFTERNOON.
THE ECMWF IS MORE GENEROUS WITH THE RAIN DUE TO THE CLOSER PROXIMITY
OF THE APPROACHING SHORTWAVE TROUGH BUT THE GFS CATCHES UP SUNDAY
NIGHT. BY MONDAY MORNING THE ECMWF HAS THE AXIS OF THE SHORTWAVE
EAST OF OUR CWA WHILE THE GFS PLACES THE AXIS OVER THE ARKLATEX.
BOTH MODELS MAINTAIN A SOUTHWEST FLOW ALOFT ACROSS OUR REGION WITH
SEVERAL ADDITIONAL EMBEDDED DISTURBANCES THROUGH WEDNESDAY THAT WILL
COMBINE WITH DAYTIME HEATING AND INCREASING MOISTURE TO PROVIDE AT
LEAST DIURNALLY DRIVEN CHANCES OF SHOWERS AND THUNDERSTORMS. BOTH
MODELS ARE SHOWING A SURGE OF UPPER 60 TO LOWER 70 DEW POINTS INTO
THE SOUTHERN PORTIONS OF OUR CWA MONDAY THROUGH WEDNESDAY TO HELP
FUEL THE CONVECTION. WARMER THAN NORMAL TEMPERATURES ARE ALSO
EXPECTED SUNDAY THROUGH WEDNESDAY. HOWEVER...MODEL DIFFERENCES ARE
FURTHER AMPLIFIED BY WEDNESDAY MORNING AS THE GFS HAS A CLOSED LOW
TRACKING ACROSS THE NORTHERN PLAINS WITH NEAR ZONAL ACROSS MUCH OF
THE WESTERN CONUS. THE ECMWF HAS AN AMPLIFIED TROUGH OVER THE
ROCKIES. EITHER SCENARIO WILL STILL LEAD TO DISTURBED WEATHER OVER
OUR REGION THROUGH MID WEEK. /22/

&&

.AVIATION...VFR CONDITIONS WERE BEING REPORTED IN THE EAST WHILE
MVFR CEILINGS WERE NOTED CENTRAL AND WEST. MVFR CEILINGS ARE STILL
EXPECTED TO DEVELOP ACROSS THE WHOLE AREA BY MORNING. CEILINGS WILL
BE SLOW TO RISE THIS MORNING BUT SHOULD IMPROVE TO VFR BY 18Z.
SOUTHERLY WINDS OF 5-8KTS TONIGHT WILL INCREASE AGAIN AND BECOME
WINDY THIS MORNING. SPEEDS OF 10-20KTS GUSTING TO 20 TO 30KTS...WITH
35KTS POSSIBLE ACROSS THE DELTA CAN BE EXPECTED. SHOWERS AND STORM
ACTIVITY WILL MOVE INTO THE WESTERN COUNTIES WEDNESDAY EVENING
AROUND 00-03Z. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
THE AREA OVERNIGHT AND MAY PRODUCE WIND GUSTS TO 60 MPH...HAIL AND
LIFR CONDITIONS. /28/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       84  64  72  47 /  24  96  87  14
MERIDIAN      83  66  77  46 /  12  50 100  35
VICKSBURG     84  61  70  45 /  39 100  64  13
HATTIESBURG   83  67  78  50 /  13  41 100  26
NATCHEZ       82  60  70  46 /  29  98  62   9
GREENVILLE    83  58  69  44 /  71 100  47  13
GREENWOOD     83  63  70  43 /  37 100  59  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR MSZ018-019-025-034-035-040-041.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
     MSZ018-019-025>028-034>036-040>042-047-053-059-060.

LA...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR LAZ007>009-015.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
     LAZ007>009-015-016-023>026.

AR...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
     FOR ARZ074-075.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
     ARZ074-075.

&&

15/22/22
Hazardous weather outlook, Apr 9, 2:33 PM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT TUE APR 9 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
233 PM CDT TUE APR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY...

A TIGHT PRESSURE GRADIENT OVER THE REGION WILL PRODUCE GUSTY
WINDS ACROSS THE OUTLOOK AREA AGAIN ON WEDNESDAY. EXPECT
SUSTAINED WINDS FROM THE SOUTH SOUTHEAST FROM 20 TO 30 MPH WITH
OCCASIONAL TO FREQUENT GUSTS RANGING FROM 35 TO 45 MPH...
ESPECIALLY ACROSS THE DELTA REGION. THIS WILL CAUSE HAZARDOUS
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AS WELL AS VEHICLES
TRAVELING ON WEST TO EAST ORIENTED ROADS. A WIND ADVISORY WILL
LIKELY BE NEEDED FOR A PORTION OF...IF NOT ALL OF...THE OUTLOOK
AREA WEDNESDAY.

.DAYS TWO THROUGH SEVEN...LATE WEDNESDAY AFTERNOON THROUGH MONDAY...

WIDESPREAD SEVERE STORMS ARE EXPECTED LATE WEDNESDAY AFTERNOON INTO
THURSDAY MORNING AS A LINE OF STORMS MOVES EAST INTO AND ACROSS THE
OUTLOOK AREA AND COMBINES WITH THE WARM MOIST UNSTABLE...AND
SHEARED... AIR MASS OVER THE REGION. FORECAST MODELS CONTINUE TO
DEPICT A VOLATILE ENVIRONMENT OVER THE OUTLOOK AREA SUPPORTIVE OF
SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO AT LEAST 60
MPH... LARGE HAIL TO THE SIZE OF QUARTERS...AND POSSIBLY TORNADOES
DURING THIS TIME.  PLEASE CONTINUE TO STAY TUNED FOR THE LATEST
UPDATES AND MORE SPECIFICS AS THEY BECOME AVAILABLE REGARDING THIS
SEVERE WEATHER POTENTIAL WEDNESDAY EVENING INTO THURSDAY MORNING.

IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE
OUTLOOK AREA WEDNESDAY NIGHT INTO THURSDAY. INTENSE RAINFALL
RATES COULD RESULT IN LOCALIZED FLASH FLOODING IN SOME LOCATIONS.
ALSO...SOME SMALL CREEKS...AREA RIVERS...AND LOW LYING AREAS
COULD EXPERIENCE RISES IN WATER LEVELS.

.SPOTTER CALL TO ACTION STATEMENT...THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL
IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE WEDNESDAY
AFTERNOON INTO THURSDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:58 AM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more34 hr
Apr 10, 5:12 PM CDTSpecial Weather StatementJANWest Carroll28 min
Apr 10, 5:24 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll36 min
Apr 10, 10:04 AM CDTRiver Flood WarningJANClay46 hr
Apr 10, 5:46 PM CDTSevere Thunderstorm WarningJANAshley, Chicot59 min

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.